Volume 3, Issue 2 (November 2008)                   IJMSI 2008, 3(2): 77-88 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Superminimal fibres in an almost contact metric submersion. IJMSI. 2008; 3 (2) :77-88
URL: http://ijmsi.ir/article-1-49-en.html

The superminimality of the fibres of an almost contact metric submersion is used to study the integrability of the horizontal distribution and the structure of the total space.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb